# SDR ABXA050349

- Difficulty date: October 12, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 5750198502
- Condition: Cracked
- Location: Sta. 880
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FORWARD MOST SUPPORT ANGLE WAS CRACKED IN 2 PLACES ON TOP OF L-24 FITTING IN RIGHT WHEEL WELL.  REMOVED AND REPLACED CRACKED FITTING TOP OF L-24 RIGHT WHEEL WELL STA 880, P/N: 5750198-502 IAW DC8 SRM 51-1-20D.
